# SDR IPXA201906143207

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: ARG7273501
- Condition: Chafed
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH MLG AFT HYD HOSE /CONDUIT GUIDE IS CHAFFED.ACCOMPLISHED REPAIR ON LH MLG AFT BRAKE HYD HOSE SUPPORT BRACKET ASSY PER VT SAA EA#011-3210-01-A7777 REV I/R AND UPS EO MD-11-3210-66603-A APPENDIX A.
